# SDR DHL2004807010

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SMOKE DETECTOR NR 2 WILL NOT TEST.  NR 2 MAIN CABIN SMOKE DETECTOR OPS CHECK NORMAL IAW DC 8 MM 26-10-6, THIS CLEARS DMI 17026.
